Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Easypeasyqueezy

Has anyone had an allergic reaction to TCA Cross?

Posted (edited)

I did TCA cross Monday night, but seem to have complications. It’s either an allergic reaction or infection which is presenting as a pretty nasty rash that showed up approximately 20-30 hours after crossing. I followed the guide exactly and sterilized everything. Had it covered in polysporin right after. The next morning everything looked perfectly fine, little redness. However that night is when the rash appeared. 

I took oral antibiotics in case of infection spreading.

I couldn’t get a doctor or derm appointment till next week so I went to the ER today and the doctors there aren’t really sure what it is either. None of them had heard of TCA cross (which I understand and expected, so I explained it to them). 

If anyone has any information on this at all it would be extremely helpful. Thank you!

 

 

Edited by Easypeasyqueezy

Share this post


Link to post
Share on other sites

@Easypeasyqueezy I believe you have been private messaging me. Thank you for your patience.

Not much more I can do if you went to the ER and have a Dermatologist apt. 

Throwing some things out there. You could have a bacterial infection (did the do a culture swab - or the derm can do it). you could be allergic to the TCA as they never put 100% pure product in there. For some people polysporin they are allergic to. So stop that one. Use Vaseline instead if needed just on the wounds. It looks more like a allergic reaction to me that will resolve with time (see the spread out redness - this is not a common reaction to tca cross that is only in individual scars - so might by the polysporin or something you used to sanitize your skin). No exfoliates scrubs or other products. 

Get some Hibiclens wash a few times a day until you see the Derm. 

Go very light no skin products unless they are for sensitive skin (keep a light routine). 

You have Benadryl right take it. 

Share this post


Link to post
Share on other sites
Posted (edited)

@beautifulambitionThanks so much for always responding to me so quickly!!! They did not do a swab, but simply prescribed antibiotics. I was using 30% TCA from MUAC and it does have other acids and ingredients in it. I stopped the polysporin when I first noticed the rash, and used Vaseline instead, but no improvement unfortunately. The ER doctor told me not to apply anything else on it, I’m worried about how this will affect healing as I’m leaving it dry. 

I do have hibiclens at home already but it gave me hives once so I’m probably going to wait till I heal more before I try it out again, if at all! 

 

I just wanted to say thank you BA for always coming to my rescue and basically being the only thing keeping me sane right now. 

Always grateful  

 

21 hours ago, beautifulambition said:

@Easypeasyqueezy I believe you have been private messaging me. Thank you for your patience.

Not much more I can do if you went to the ER and have a Dermatologist apt. 

Throwing some things out there. You could have a bacterial infection (did the do a culture swab - or the derm can do it). you could be allergic to the TCA as they never put 100% pure product in there. For some people polysporin they are allergic to. So stop that one. Use Vaseline instead if needed just on the wounds. It looks more like a allergic reaction to me that will resolve with time (see the spread out redness - this is not a common reaction to tca cross that is only in individual scars - so might by the polysporin or something you used to sanitize your skin). No exfoliates scrubs or other products. 

Get some Hibiclens wash a few times a day until you see the Derm. 

Go very light no skin products unless they are for sensitive skin (keep a light routine). 

You have Benadryl right take it. 

 

Edited by Easypeasyqueezy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×